# SDR ASAA2024031448921

- Difficulty date: March 14, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEPLOYMENT TEST OF THE R1 DOOR ESCAPE SLIDE FAILED. GROUNDED - YES. PERFORMED VISUAL INSPECTION CHECK OF THE DAMPER AND EMERGENCY OPERATIONAL CYLINDER AND GAP CHECKS, DIMENSION OF THE PERCUSSION BELLCRANK FINGER DOOR DAMPER CYLINDER IAW A320 AMM 52-11-14-200-001, AMM 52-11-14-400-001B, AND AMM 52-11-14-820-002A. OPERATIONAL CHECK AND GAP CHECKS GOOD. UNABLE TO DUPLICATE R1 DOOR FAILURE SLIDE TEST. SLIDE S/N L21338
